# SDR FDEA201202270690

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N8328U53
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUT-OUT, DOOR SILL SUPPORT ANGLE CORRODED BETWEEN STA 680 -750.  REMOVED CORROSION IAW SRM 51-10-02.   ORIGINAL MATERIAL THICKNESS  .080",   REMOVED  MATERIAL .070",  REMAINING MATERIAL .010", FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13, DEATAIL 2, FIG 101, PAGE 103.  R & R SILL INBD CREASE BEAM IAW  SRM 51-40-02.  MAJOR REPAIR.
